# SDR CALA2014020690300

- Difficulty date: February 6, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 51,216 hours, 6,167 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Disconnected
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYS RT IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTROL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCURRED.  STATUS MESSAGE 01- LATCHED CLIMB MODE DEPENDENT, IDG RT FREQUENCY IS LOW.  DB GENERATOR CONTROL UNIT RT.  IDG CONFIRMED DISCONNECTED & PHYSICAL CHECKED OIL LVL OK & NO DAMAGE, MEL PROCEDURES ACCOMPLISHED.
